# SDR MALA030325

- Difficulty date: June 25, 2003
- Submitted: July 1, 2003
- Operation: Air carrier
- Aircraft: N430XJ
- Make and model: Saab 340B
- Aircraft serial: 340B430
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C WEATHER-VANED DUE TO HIGH WINDS CAUSING SHEETMETAL DAMAGE BETWEEN STA 622-677.  MAINTENANCE REPLACED FUSELAGE SKIN BETWEEN STA 622-668.  ALSO COMPLETED REPAIR BETWEEN STA 668-710, BETWEEN SL1524- SL1624.  ALL WORK PERFORMED IAW EO S53164.  REFER TO LOG SHEET 1183788 FOR DETAIL.
